MathSciNet Relay Station
MathSciNet bibliographic data
MR2257860 60H07 (35Q30 35R60 60H15 76D05 76D06 76M35)
Mattingly, Jonathan C.; Pardoux, Étienne Malliavin calculus for the stochastic 2D Navier-Stokes equation. Comm. Pure Appl. Math. 59 (2006), no. 12, 1742–1790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement